• Oh2btan's Avatar

    Oh2btan asked a questionBrain and Spinal Cord Tumors in Adults

    back on chemo

    • Fusionera's Avatar
      Fusionera

      I had PCV (Procarbazine, CCNU and Vincristine) in the mid-90s before I had a 2nd craniotomy and participated in the Temodar clinical trial.

      Procarbazine and CCNU are both pills. Vincristine is an IV chemo. It did not work for me, but I was also pretty certain it was not administered properly. It might not have worked on my tumor anyway, so I was grateful to be a Temozolomide guinea pig. What grade of BT do you have and what treatments have you already had, if any?

      almost 4 years ago
    • Oh2btan's Avatar
      Oh2btan

      AA3 she has. Very allergic to temdar that is why she cannot take that anymore. All I read says that Avastin is for grade 4 but the doctors suggested it, that really doesn't make sense to me???

      almost 4 years ago
    • veedub's Avatar
      veedub

      sometimes they treat aa3 as if it were aa4, just to get a jump start on it. my DH has aa3 and is doing radiation and temodar, because his tumors are inoperable due to being on the speech center. he has just been in treatment for a week. it took a month and a half to get the diagnosis after his first seizure and several ER and hospital stays. his aphasia has improved somewhat since he has been taking Decadron, but every day is different. so far, so good.

      almost 2 years ago
  • Oh2btan's Avatar

    Oh2btan started following

    Question: back on chemo

  • Oh2btan's Avatar

    Oh2btan asked a questionBrain and Spinal Cord Tumors in Adults

    on timed release Keppra and steroid now

    • CAS1's Avatar
      CAS1

      Swelling of the feet is an important issue that you need to talk with your Dr. about right away because you need to rule out issues related to kidney function that could be an issue with your treatment drugs.

      about 4 years ago
    • LuckyDogs' Avatar
      LuckyDogs

      Yes, I had swelling in the lower legs and extremities. I agree that you should consult your doctors as it could be something not related to the Keppra.

      about 4 years ago
  • Oh2btan's Avatar

    Oh2btan asked a questionBrain and Spinal Cord Tumors in Adults

    Water retention

    4 answers
    • Oh2btan's Avatar
      Oh2btan

      Thank you FreeBird.

      about 4 years ago
    • SueRae1's Avatar
      SueRae1

      Water retention has been an on and off issue through out my treatment (I have had 4 Doppler just make sure there is no clots). Speak with your wife's medical/oncology team about what meds are available - she may have to see a specialist. I have been on dexamethsone, and never felt foggy, a bit bloat at higher levels, but that went away after a 2-3 off or as I lowered the dose.

      about 4 years ago
    • Oh2btan's Avatar
      Oh2btan

      Thank you Sue Ray we have a call into her doctor. She has been up and done on the steroid now almost a year coming back down off of it very very slowly as their is no signs of swelling. My bother in law had testicular cancer and began taking dandelion and that helped him. So I we will wait for the doctor's return call. Thank you for your time.

      about 4 years ago
  • Oh2btan's Avatar

    Oh2btan started following

    Question: Water retention

  • Oh2btan's Avatar

    Oh2btan started following